MathSciNet Relay Station
MathSciNet bibliographic data
MR2562923 53C80 (53C50)
Shi, Yuguang; Wang, Guofang; Wu, Jie On the behavior of quasi-local mass at the infinity along nearly round surfaces. Ann. Global Anal. Geom. 36 (2009), no. 4, 419–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement